| Model Number |
02.12.0217FR |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-march-2022: lot 153767: (b)(4) items manufactured and released on 16-nov-2015.Expiration date: 2020-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in for a post-op appointment 4 years and 7 months after the primary surgery where it was observed that the patient had a bone spur (osteophytes).The surgeon removed the bone spur and upsized the insert.The surgery was completed successfully.